American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55N25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 29 of 29 found      Go to page: 1

[1] Toshiyuki Mano and Humihiko Watanabe. Twisted cohomology and homology groups associated to the Riemann-Wirtinger integral. Proc. Amer. Math. Soc. 140 (2012) 3867-3881.
Abstract, references, and article information   
View Article: PDF

[2] Stefan Papadima and Alexander I. Suciu. The spectral sequence of an equivariant chain complex and homology with local coefficients. Trans. Amer. Math. Soc. 362 (2010) 2685-2721. MR 2584616.
Abstract, references, and article information   
View Article: PDF

[3] Peter Linnell and Thomas Schick. Finite group extensions and the Atiyah conjecture. J. Amer. Math. Soc. 20 (2007) 1003-1051. MR 2328714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Yukihito Kawahara. Vanishing and bases for cohomology of partially trivial local systems on hyperplane arrangements. Proc. Amer. Math. Soc. 133 (2005) 1907-1915. MR 2137854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Daniel C. Cohen and Peter Orlik. Gauss-Manin connections for arrangements, III Formal connections. Trans. Amer. Math. Soc. 357 (2005) 3031-3050. MR 2135734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Andrzej Weber. Formality of equivariant intersection cohomology of algebraic varieties. Proc. Amer. Math. Soc. 131 (2003) 2633-2638. MR 1974316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Daniel C. Cohen. Triples of arrangements and local systems. Proc. Amer. Math. Soc. 130 (2002) 3025-3031. MR 1908926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] José Ignacio Cogolludo-Agustín. Topological invariants of the complement to arrangements of rational plane curves. Memoirs of the AMS 159 (2002) MR 1921584.
Book volume table of contents   

[9] Thomas Schick. $L^2$-determinant class and approximation of $L^2$-Betti numbers. Trans. Amer. Math. Soc. 353 (2001) 3247-3265. MR 1828605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Amiya Mukherjee and Aniruddha C. Naolekar. Equivariant acyclic maps. Proc. Amer. Math. Soc. 125 (1997) 3747-3752. MR 1415334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Goutam Mukherjee. Hopfian and co-Hopfian $G$-CW-complexes. Proc. Amer. Math. Soc. 125 (1997) 1229-1236. MR 1372041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Carles Casacuberta and Georg Peschke. Localizing with respect to self-maps of the circle . Trans. Amer. Math. Soc. 339 (1993) 117-140. MR 1123451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jerzy Dydak. Epimorphisms and monomorphisms in homotopy . Proc. Amer. Math. Soc. 116 (1992) 1171-1173. MR 1124146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Frances Kirwan. The cohomology rings of moduli spaces of bundles over Riemann surfaces . J. Amer. Math. Soc. 5 (1992) 853-906. MR 1145826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Ryszard Doman. Non-$G$-equivalent Moore $G$-spaces of the same type . Proc. Amer. Math. Soc. 103 (1988) 1317-1321. MR 955029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Murray Gerstenhaber and Samuel D. Schack. The cohomology of presheaves of algebras. I. Presheaves over a partially ordered set . Trans. Amer. Math. Soc. 310 (1988) 135-165. MR 965749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. P. May. A generalization of Smith theory . Proc. Amer. Math. Soc. 101 (1987) 728-730. MR 911041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jan Jaworowski. The set of balanced orbits of maps of $S\sp 1$ and $S\sp 3$ actions . Proc. Amer. Math. Soc. 98 (1986) 158-162. MR 848895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Robert Oliver. A transfer for compact Lie group actions . Proc. Amer. Math. Soc. 97 (1986) 546-548. MR 840643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Peter J. Kahn. Rational Moore $G$-spaces . Trans. Amer. Math. Soc. 298 (1986) 245-271. MR 857443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Peter J. Kahn. Equivariant homology decompositions . Trans. Amer. Math. Soc. 298 (1986) 273-287. MR 857444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] A. Kozlowski. Equivariant bundles and cohomology . Trans. Amer. Math. Soc. 296 (1986) 181-190. MR 837806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Stefan Waner. Mackey functors and $G$-cohomology . Proc. Amer. Math. Soc. 90 (1984) 641-648. MR 733419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Andreas Blass. Cohomology detects failures of the axiom of choice . Trans. Amer. Math. Soc. 279 (1983) 257-269. MR 704615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] A. D. Elmendorf. Systems of fixed point sets . Trans. Amer. Math. Soc. 277 (1983) 275-284. MR 690052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Stefan Waner. A generalization of the cohomology of groups . Proc. Amer. Math. Soc. 85 (1982) 469-474. MR 656126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] G. Lewis, J. P. May and J. McClure. Ordinary $RO\left( G \right)$-graded cohomology. Bull. Amer. Math. Soc. 4 (1981) 208-212. MR 598689.
Abstract, references, and article information   
View Article: PDF

[28] Darryl McCullough. Homotopy groups of the space of self-homotopy-equivalences . Trans. Amer. Math. Soc. 264 (1981) 151-163. MR 597873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] S. J. Lomonaco Jr.. Homology of group systems with applications to low-dimensional topology. Bull. Amer. Math. Soc. 3 (1980) 1049-1052. MR 585188.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 29 of 29 found      Go to page: 1